# SDR 98ZZZX2695

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7224G
- Make and model: Cessna 172K
- Aircraft serial: 17258924
- Engine: Lyc O320E2D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE WAS WARM.  WHEN STARTING AIRCRAFT ACCORDING TO WARM ENGINE START-UP PROCEDURE, IT CAUGHT FIRE BEFORE IT STARTED.  RECOMMENDATION:  LET ENGINE COOL OFF LONGER OR MODIFY STARTING PROCEDURE.
